# SDR 2005UALA00540

- Difficulty date: June 11, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N39UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 13,968 hours, 5,525 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454
- Part serial: 1434
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN FLIGHT DECK.  REPLACED THE AVIONICS BLOWER FAN.  TESTED OK.  REPLACED THE AVIONICS BLOWER FAN.  TESTED OK.
